# SDR CALA2017062301923

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 92,658 hours, 26,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N542519
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL, BS 1400 - 1420 BETWEEN STR 29-30R HAS CORROSION.   REMOVED THE CORROSION IAW SRM 51-10-02,  FIG 1.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 1 01, DETAIL IV, REMOVED AND REPLACED THE INTERCOSTAL IAW B757-200 51- 40-02 PARA 4, PARA 7, FIG 3, FIG 12
